# SDR USAAD98183

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GSO-LGA - FLT 990 - UPON GEAR EXTENSION DURING APPROACH, THE GREEN NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE, ALL NOSE GEAR UNSAFE LIGHTS WERE OUT.  THE GEAR WAS RECYCLED AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE CHECKED THE NOSE GEAR INDICATING SYSTEM, AND PERFORMED A GEAR RETRACTION AND EXTENSION TEST, ALL WAS NORMAL.  (M)
